Ask a doctor

Skin is Thin After Using Bleaching Products - Thin Skin Skin Lightening

sadly i have or i should say was using some bleaching products for quite a while i notice my skin is very thin now especially under the eyes can u tell me what i can do to correct this. i only want to use natural products now.

Doctor Answers (1)

Thin skin after bleaching products probably due to strong steroids

+2
You probably received strong topical steroids which are inappropriate for long term use, especially around the eyes. The best thing to do is to either nothing or if tolerated, use a lactic acid cream as long as it is not irritating. That would address lightening the area and building collagen and elastin back. Unfortunately, the damage can be permanent so nothing is guaranteed to help.
Santa Monica Dermatologic Surgeon

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.

You might also like...